# SDR SWAA2025092216259

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N8717M
- Make and model: Boeing 737-8
- Aircraft serial: 42571
- Aircraft time: 17,322 hours, 7,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR INTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.   THIS WAS CORRECTED ON TTG8Q0158U71. NO FURTHER ACTIONS REQUIRED.
